Math. Model. Nat. Phenom.
Volume 15, 2020
|Number of page(s)||22|
|Published online||03 December 2020|
On the maximization problem for solutions of reaction–diffusion equations with respect to their initial data
Sorbonne Université, UPMC Univ Paris 06, UMR 7598, Laboratoire Jacques-Louis Lions,
2 Université Paris Nord, Institut Galilée, UMR 7539, LAGA, 93430 Villetaneuse, France.
* Corresponding author: firstname.lastname@example.org
Accepted: 27 July 2020
We consider in this paper the maximization problem for the quantity ∫ Ωu(t, x)dx with respect to u0 =: u(0, ⋅), where u is the solution of a given reaction diffusion equation. This problem is motivated by biological conservation questions. We show the existence of a maximizer and derive optimality conditions through an adjoint problem. We have to face regularity issues since non-smooth initial data could give a better result than smooth ones. We then derive an algorithm enabling to approximate the maximizer and discuss some open problems.
Mathematics Subject Classification: 35B30 / 35B45 / 35B65 / 35K15 / 35K57 / 35Q80 / 35Q92 / 35Q93 / 92D25 / 92D30
Key words: Reaction-diffusion / control / conservation biology / optimization
© The authors. Published by EDP Sciences, 2020
This is an Open Access article distributed under the terms of the Creative Commons Attribution License (https://creativecommons.org/licenses/by/4.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.